Luigi Cantini
Luigi Cantini
Maître de Conférences, LPTM Université de Cergy-Pontoise
Verified email at u-cergy.fr
Title
Cited by
Cited by
Year
Nonabelian bundle gerbes, their differential geometry and gauge theory
P Aschieri, L Cantini, B Jurčo
Communications in mathematical physics 254 (2), 367-400, 2005
1302005
Proof of the Razumov–Stroganov conjecture
L Cantini, A Sportiello
Journal of Combinatorial Theory, Series A 118 (5), 1549-1574, 2011
922011
Matrix product formula for Macdonald polynomials
L Cantini, J De Gier, M Wheeler
Journal of Physics A: Mathematical and Theoretical 48 (38), 384001, 2015
452015
Matrix product formula for Macdonald polynomials
L Cantini, J De Gier, M Wheeler
Journal of Physics A: Mathematical and Theoretical 48 (38), 384001, 2015
452015
A semi-classical study of the Jaynes–Cummings model
O Babelon, L Cantini, B Douçot
Journal of Statistical Mechanics: Theory and Experiment 2009 (07), P07011, 2009
372009
Proof of Polyakov conjecture for general elliptic singularities
L Cantini, P Menotti, D Seminara
Physics Letters B 517 (1-2), 203-209, 2001
362001
Algebraic Bethe ansatz for the two species ASEP with different hopping rates
L Cantini
Journal of Physics A: Mathematical and Theoretical 41 (9), 095001, 2008
302008
Liouville theory, accessory parameters and (2+ 1)-dimensional gravity
L Cantini, P Menotti, D Seminara
Nuclear Physics B 638 (3), 351-377, 2002
302002
Koornwinder polynomials and the stationary multi-species asymmetric exclusion process with open boundaries
L Cantini, A Garbali, J de Gier, M Wheeler
Journal of Physics A: Mathematical and Theoretical 49 (44), 444002, 2016
262016
Asymmetric simple exclusion process with open boundaries and Koornwinder polynomials
L Cantini
Annales Henri Poincaré 18 (4), 1121-1151, 2017
252017
Hamiltonian structure and quantization of (2+ 1)-dimensional gravity coupled to particles
L Cantini, P Menotti, D Seminara
Classical and quantum gravity 18 (12), 2253, 2001
212001
Finite size emptiness formation probability of the XXZ spin chain at
L Cantini
Journal of Physics A: Mathematical and Theoretical 45 (13), 135207, 2012
192012
Off-critical SLE (2) and SLE (4): a field theory approach
M Bauer, D Bernard, L Cantini
Journal of Statistical Mechanics: Theory and Experiment 2009 (07), P07037, 2009
172009
qKZ equations and ground state of the O (1) loop model with open boundary conditions
L Cantini
arXiv preprint arXiv:0903.5050, 2009
122009
Inhomogenous Multispecies TASEP on a ring with spectral parameters
L Cantini
arXiv preprint arXiv:1602.07921, 2016
102016
A one-parameter refinement of the Razumov–Stroganov correspondence
L Cantini, A Sportiello
Journal of Combinatorial Theory, Series A 127, 400-440, 2014
92014
Doubly-refined enumeration of Alternating Sign Matrices and determinants of 2-staircase Schur functions
P Biane, L Cantini, A Sportiello
arXiv preprint arXiv:1101.3427, 2011
62011
Polyakov conjecture and 2+ 1 dimensional gravity
L Cantini, P Menotti, D Seminara
2001: A Relativistic Spacetime Odyssey: Experiments and Theoretical …, 2003
62003
Boundary emptiness formation probabilities in the six-vertex model at
A Morin-Duchesne, C Hagendorf, L Cantini
Journal of Physics A: Mathematical and Theoretical 53 (25), 255202, 2020
42020
Functional approach to (2+ 1)-dimensional gravity coupled to particles
L Cantini, P Menotti
Classical and Quantum Gravity 20 (5), 845, 2003
42003
The system can't perform the operation now. Try again later.
Articles 1–20